Polynomial Wigner-Ville Distributions and Their Relationship to Time-Varying Higher-Order Spectra

Boashash, B and Oshea, P (1994) Polynomial Wigner-Ville Distributions and Their Relationship to Time-Varying Higher-Order Spectra. Ieee Transactions On Signal Processing, 42 1: 216-220. doi:10.1109/78.258143


Author Boashash, B
Oshea, P
Title Polynomial Wigner-Ville Distributions and Their Relationship to Time-Varying Higher-Order Spectra
Journal name Ieee Transactions On Signal Processing   Check publisher's open access policy
ISSN 1053-587X
Publication date 1994-01
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1109/78.258143
Volume 42
Issue 1
Start page 216
End page 220
Total pages 5
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 110 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 129 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2011, 05:34:46 EST by System User